Oxaliplatin-induced interstitial lung disease

F. Piccolo, K.T. Fenney, A. Tribe, Philip Thompson, Michael Millward, G.A. Van Hazel

    Research output: Contribution to journalReview article

    4 Citations (Scopus)

    Abstract

    Oxaliplatin-induced lung disease is an increasingly recognised phenomenon. We describe here three cases of presumed oxaliplatin-induced interstitial lung disease. With increasing use of oxaliplatin for colorectal cancer, awareness of this complication and the need for early diagnosis and treatment of respiratory symptoms can lead to early cessation of chemotherapy, rapid exclusion of alternative diagnoses and initiation of treatment with corticosteroids.
    Original languageEnglish
    Pages (from-to)N/A
    JournalAsia Pacific Journal of Clinical Oncology
    Volume4
    DOIs
    Publication statusPublished - 2008

    Fingerprint Dive into the research topics of 'Oxaliplatin-induced interstitial lung disease'. Together they form a unique fingerprint.

    Cite this